教师队伍

施亚辉

2019-06-03 00:23

施亚辉

  • 职称:

  • 副教授

  • 院系:

  • 数学系

  • 电子邮箱:

  • shiyahui@tju.edu.cn

  • 办公地点:

  • 北洋园校区32教401

undefined

研究方向

组合计数和q-级数及分拆理论

教育背景

2003.09 - 2007.06     四川大学     学士
2007.09 - 2012.06     南开大学     博士

工作经历

2012.09 - 2013.09     天津大学理学院数学系     讲师
2013.09 -  今     天津大学应用数学中心     讲师
2016.10-2017.04赴奥地利 Research Institute for Symbolic computation(RISC)     访问学者
无     行政职务
 

教学工作

开设课程    
本科生课程     《线性代数》《场论》《高等数学》等        
竞赛指导     数学竞赛、数学建模获奖情况    
教改论文     列表附后

科研工作

基金项目     身份
2014-2017     国家自然科学基金青年基金关于overtpartition的组合定理及恒等式     主持人
文章著作     列表附后    
 

主要荣誉

学术兼职

其它

发表论文

  •    

    1.(with W.Y.C.Chen, D.D.M.Sang) An overpartition analogue of Bressoud’s theorem of Rogers-Ramanujan type, Ramanujan J. 36(2015) 69-80.

  •    

    2.(with D.D.M. Sang) An Andrews-Gordon type identity for overpartitions, Ramanujan J.37(3)(2015) 653-679.

  •    

    3.(withW.Y.C.Chen, D.D.M.Sang) The Rogers-Ramanujan-Gordon theorem for overpartitions, Proc. London Math. Soc. 106(3) (2013) 1371-1393.

  •    

    4.(withW.Y.C.Chen, D.D.M.Sang) Anti-lecture hall compositions and overpartitions,J.Combin. Theory, Ser. A. 118 (4)(2011)

  •    点击下载

    5.Lin Jiu and D.Y.H. Shi*, Matrix representations for multiplicative nested sums, to Appear in Colloquium Mathematicum.

  •    点击下载

    6.Lin Jiu and D.Y.H. Shi*,Orthogonal polynomials and connection to generalized Motzkin numbers for higher-order Euler polynomials, to Appear in Journal of Number Theory.

  •    点击下载

    7.Lin Jiu and D.Y.H. Shi*, Moments and cumulants on identities for Bernoulli and Euler numbers, to Appear in Mathematical Reports.


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn